# SDR V0XD20171109002

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 14,495 hours, 11,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FRAME BS 280 CROSSBEAM CRACKED.   REMOVED AND REPLACED THE CROSSBEAM IAW SRM 51-40-11, 51-42-13, 51-42-06, 51-21-11, 51-25-16, 51-42-21 AND AMM 20-70-00.
